Depersonalization Support Forum banner
1 - 10 of 10 Posts

·
Registered
Joined
·
71 Posts
Discussion Starter · #1 ·
Sensitive to antidepressants/serotonergic drugs and antipsychotics, bought tons of herbs that don't work but haven't tried kava yet because liver concerns, benedryl partially helps but other antihistamines like mirtazepine and hydroxyzine are making me feel worse. Any kind of herb or synthetic supplement besides kava that work similarly to benzos, or stuff that at least works and doesn't taste bad?

Thanks.
 

·
Registered
Joined
·
31 Posts
I am hooked on benzo's it's the worst thing to ever happen to me, I strongly advice you to only take the benzo route either by taking them maybe max 1-2 a week or dont use them(even then your brain become dependent or you will have rebound effects like anxiety and possibly more dp)

If you decide to take benzo's daily as I have to do now because I am dependent make sure it is a life and death situation. Some people do need benzo's daily but it should be your VERY VERY last resort.

Coming off them is utter hell. Takes possibly years of recovery youwill feel anxiety like you cannot imagine, and people get DP from tapering although usually temporary (but still months or years) from benzo's.

Benzo's are very sneaky, they make you feel great and have very little side effects but do some deep research about coming off them on like www.benzobuddies.com or Youtube and you will see what I mean.
 

·
Registered
Joined
·
71 Posts
Discussion Starter · #3 ·
I am hooked on benzo's it's the worst thing to ever happen to me, I strongly advice you to only take the benzo route either by taking them maybe max 1-2 a week or dont use them(even then your brain become dependent or you will have rebound effects like anxiety and possibly more dp)

If you decide to take benzo's daily as I have to do now because I am dependent make sure it is a life and death situation. Some people do need benzo's daily but it should be your VERY VERY last resort.

Coming off them is utter hell. Takes possibly years of recovery youwill feel anxiety like you cannot imagine, and people get DP from tapering although usually temporary (but still months or years) from benzo's.

Benzo's are very sneaky, they make you feel great and have very little side effects but do some deep research about coming off them on like www.benzobuddies.com or Youtube and you will see what I mean.
Quite the opposite for me, I just want to have control over how much I can take depending on the situation but would rather find an alternative in addition so I have something I could take either as backup or as a supplement any time I want.
 

·
Registered
Joined
·
46 Posts
Propranolol high dose makes the job.

Its great for stopping panic attacks and is my first line of defense.

Basically it cuts adrenaline input.

It is not addictive at all, it his a med for hypertension.

Only High dose will work. I am 80kg so I talk 80mg.

I am an ex benzo addict ( Valium ) . Took me a year to tapper down. And still feeling withdrawal symptomes a year after.

Propranolol was reallly a life saver for me !

I dont know how I could have done without this med ...
 

·
Registered
Joined
·
71 Posts
Discussion Starter · #5 ·
Propranolol high dose makes the job.

Its great for stopping panic attacks and is my first line of defense.

Basically it cuts adrenaline input.

It is not addictive at all, it his a med for hypertension.

Only High dose will work. I am 80kg so I talk 80mg.

I am an ex benzo addict ( Valium ) . Took me a year to tapper down. And still feeling withdrawal symptomes a year after.

Propranolol was reallly a life saver for me !

I dont know how I could have done without this med ...
Propranolol made me extremely sick, I couldn't even shower because my muscles were extremely weak and became stuff, and I was extremely tired every day to the point where I would just lie on the floor. I believe propranolol is what caused my permanent muscle twitching all over my body because I started to get them in areas when I was taking the medication.
 

·
Registered
Joined
·
16 Posts
I am hooked on benzo's it's the worst thing to ever happen to me, I strongly advice you to only take the benzo route either by taking them maybe max 1-2 a week or dont use them(even then your brain become dependent or you will have rebound effects like anxiety and possibly more dp)

If you decide to take benzo's daily as I have to do now because I am dependent make sure it is a life and death situation. Some people do need benzo's daily but it should be your VERY VERY last resort.

Coming off them is utter hell. Takes possibly years of recovery youwill feel anxiety like you cannot imagine, and people get DP from tapering although usually temporary (but still months or years) from benzo's.

Benzo's are very sneaky, they make you feel great and have very little side effects but do some deep research about coming off them on like www.benzobuddies.com or Youtube and you will see what I mean.
I'm with you on this, I wish I was never put on Klonopin. I never had anxiety until I was put on benzos. I was put on them 15 years ago for a slight hand tremor. Today I feel like I was in some kind of accident where I sustained a TBI
The withdrawal is where my DPDR began.
 

·
Registered
Joined
·
71 Posts
Discussion Starter · #7 ·
I'm with you on this, I wish I was never put on Klonopin. I never had anxiety until I was put on benzos. I was put on them 15 years ago for a slight hand tremor. Today I feel like I was in some kind of accident where I sustained a TBI
The withdrawal is where my DPDR began.
When do the withdrawals start?
 

·
Administrator
Joined
·
974 Posts
Sensitive to antidepressants/serotonergic drugs and antipsychotics, bought tons of herbs that don't work but haven't tried kava yet because liver concerns, benedryl partially helps but other antihistamines like mirtazepine and hydroxyzine are making me feel worse. Any kind of herb or synthetic supplement besides kava that work similarly to benzos, or stuff that at least works and doesn't taste bad?

Thanks.
Have you tried GABA or ashwagandha?
 

·
Registered
Joined
·
28 Posts
I went through a full 8 months of withdrawals when I quit klonopin. I had only taken the klonopin as needed for 2 months. DON'T TAKE BENZOS.
Did you taper off or quit cold turkey? I'm assuming you quit cold turkey which is probably why you had withdrawals that long. You would of had little to no withdrawal if you tapered off it.
 
1 - 10 of 10 Posts
Top